MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. NONE; SYSTEM, SURGICAL, COMPUTER CONTROLLED INSTRUMENT

INTUITIVE SURGICAL, INC. NONE; SYSTEM, SURGICAL, COMPUTER CONTROLLED INSTRUMENT
Model Number 430035
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Tip broke while using in patient.Able to locate and retrieve both pieces.

Brand Name
NONE
Common Device Name
SYSTEM, SURGICAL, COMPUTER CONTROLLED INSTRUMENT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key20179766
Report Number20179766
Device Sequence Number8298406
Product Code NAY
UDI-Device Identifier00886874114377
UDI-Public(01)00886874114377(17)251031(10)K10231026
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2024
Report Date (Section F) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430035
Device Lot NumberK10231026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight88 KG
Date Report Sent to FDA08/05/2024